Acta Mathematica

On the existence of certain singular integrals

A. P. Calderon and A. Zygmund

Full-text: Open access

Dedication

Dedicated to Professor Marcel Riesz, on the occasion of his 65th birthday

Article information

Source
Acta Math. Volume 88 (1952), 85-139.

Dates
First available in Project Euclid: 31 January 2017

Permanent link to this document
http://projecteuclid.org/euclid.acta/1485888715

Digital Object Identifier
doi:10.1007/BF02392130

Mathematical Reviews number (MathSciNet)
MR52553

Zentralblatt MATH identifier
0047.10201

Rights
1952 © Almqvist & Wiksells Boktryckeri AB

Citation

Calderon, A. P.; Zygmund, A. On the existence of certain singular integrals. Acta Math. 88 (1952), 85--139. doi:10.1007/BF02392130. http://projecteuclid.org/euclid.acta/1485888715.


Export citation

References

  • G. C. Evans, On potentials of positive masses, Transactions of the American Math. Soc., 37 (1935).
  • K. O. Friedrichs, A theorem of Lichtenstein, Duke Math. Journal, 14, 67–82 (1947).
  • G. Fubini and L. Tonelli, Sulla derivata seconda mista di un integrale doppio, Rendiconti circolo Mat. di Palermo, 40, 295–298 (1915).
  • B. Jessen, J. Marcinkiewicz and A. Zygmund, Note on the differentiability of multiple integrals, Fundamenta Math., 25, 217–234 (1935).
  • H. Kober, A note on Hilbert transforms, Journal of the London Math. Soc., 18, 66–71 (1943).
  • L. Lichtenstein, Über das Poissonsche Integral, Journal für reine und angewandte Mathematik, 141, 12–42 (1912).
  • A. Zygmund, Trigonometrical Series, Warsaw (1936).
  • N. Aronszajn, Propriétés de certaines classes hilbertiennes complétées, Comptes rendus de l'Académie des Sciences de Paris, 226, 700–702 (1948).
  • M. Riesz, Sur les fonctions conjuguées, Math. Zeitschrift, 27, 218–244 (1927).